# SDR CALA2025102310451

- Difficulty date: October 21, 2025
- Submitted: October 23, 2025
- Operation: Air carrier
- Aircraft: N69835
- Make and model: Boeing 737924ER
- Aircraft serial: 60087
- Aircraft time: 34,846 hours, 12,821 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2R SLIDE FABRIC STICKING OUT PERFORM SLIDE PACK, CHECKED 2L. IAW AMM 25-66-01-200-802. GIRT FABRIC IN NORMAL FOLD & POSITION.
